# SDR 9701339876

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N785NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48110
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplatch Hooky
- Condition: Worn
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE LEFT GEAR UNSAFE LIGHT AND GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED.  PERFORMED COCKPIT OPERATING MANUAL PROCEDURE AND GEAR DOOR LIGHT WENT OUT BUT GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  ON GEAR EXTENSION, RECEIVED THREE GREEN DOWN BUT GEAR DOOR LIGHT REMAINED ILLUMINATED.  AIRCRAFT LANDED WITH GEAR DOOR OPEN.  MAINTENANCE FOUND UPLATCH AND HOOK WORN ON LEFT GEAR.  REPLACED GEAR DOOR AND BOTH DOOR BUMPERS, GEAR OPERATIONAL CHECK OK.
